MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV COREVALVE TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number MCS-P3-31-AOA-US
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bradycardia (1751); Non specific EKG/ECG Changes (1817); Low Blood Pressure/ Hypotension (1914); Ventricular Fibrillation (2130)
Date of Event 07/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: dcs-c4-18fr; product lot/serial number (b)(6); product type: delivery catheter system; implant date: na; explant date: na product id: cls-3000-18fr; product lot/serial number (b)(6); product type: compression loading system; implant date: na; explant date na medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, ventricular fibrillation was reported and cardioversion was performed once.Following the valve implant procedure, left bundle branch block (lbbb) and sinus bradycardia were noted.A temporary pacing wire was placed and medication was adjusted.Hypotension was reported due to volume depletion and pressors were prescribed.No further adverse patient effects were reported.Additional information was reported that no treatment was provided for the lbbb.Per the physician, the lbbb was related to the valve and valve implant procedure.Approximately six months following onset, the lbbb resolved, without sequelae.Additional information was reported that a permanent pacemaker was implanted three days following the implant of the valve for bradycardia.Bradycardia resolved with no sequelae one day following the implant of the permanent pacemaker.Per the physician, the bradycardia event was related to the valve and the valve implant procedure.

Brand Name
COREVALVE TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22915018
Report Number9617601-2025-01210
Device Sequence Number9055169
Product Code NPT
UDI-Device Identifier00643169448551
UDI-Public(01)00643169448551(17)180126
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2018
Device Model NumberMCS-P3-31-AOA-US
Device Catalogue NumberMCS-P3-31-AOA-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/28/2025
Date Device Manufactured02/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight76 KG